Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2014

An Ostrowski type inequality for derivatives of q-th power of s-convex functions via fractional integrals

MUHAMET EMİN ÖZDEMİR, Çetin Yıldız

GEORGIAN MATHEMATICAL JOURNAL Cilt 21 · Sayı 4 · ss. 491–498 · 01.12.2014
DOI ile aç

Özet

In this paper, we establish several new inequalities for s-convex mappings that are connected with the Riemann-Liouville fractional integrals. Our results have some relationships with an Ostrowski type integral inequality in the literature.

Atıf için künye

ÖZDEMİR, M. E., & Yıldız, Ç. (2014). An Ostrowski type inequality for derivatives of q-th power of s-convex functions via fractional integrals. GEORGIAN MATHEMATICAL JOURNAL, 21(4), 491–498. https://doi.org/10.1515/gmj-2014-0038

BibTeX
@article{ozdemir2014-146758,
  author = {ÖZDEMİR, MUHAMET EMİN and Yıldız, Çetin},
  title = {An Ostrowski type inequality for derivatives of q-th power of s-convex functions via fractional integrals},
  journal = {GEORGIAN MATHEMATICAL JOURNAL},
  year = {2014},
  volume = {21},
  number = {4},
  pages = {491--498},
  issn = {1072-947X},
  doi = {10.1515/gmj-2014-0038},
  url = {https://akademik.atauni.edu.tr/yayinlar/146758-an-ostrowski-type-inequality-for-derivatives-of-q-th-power-of-s-convex-functions}
}